Alert archive / Wisconsin / Tornado Warnings in 2009
Tornado Warning 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jul 27, 2009, 7:15 PM CDT for Lafayette County, Wisconsin. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2009, 7:15 PM CDT (00:15 UTC)
- Expired
- Jul 27, 2009, 8:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 126 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:40 PM CDT | TSTM WND DMG | 4 N Darlington, WI | DAMAGING WIND SWATH FOUND FROM 4 MILES NORTH OF DARLINGTON THROUGH THE NORTHWEST SIDE OF THE CITY AND ABOUT 100 YARDS WIDE. WIND SWATH BEGAN AROUND 740 AND ENDED ABOUT 750 PM. CORN FLATTENED NORTH OF THE CITY AND SEVERAL TREES WERE SNAPPED IN THE CITY PARK. ES |
| Jul 27, 7:50 PM CDT | TSTM WND DMG | Darlington, WI | A FEW 2 TO 3 FOOT DIAMETER TREES WERE SNAPPED AND DOWN IN A CITY PARK IN DARLINGTON. DAMAGE WAS CONSISTENT WITH SEVERE STRAIGHT LINE WINDS. TIME IS APPROXIMATE. |
| Jul 27, 8:01 PM CDT | HAIL 0.75 | 1 E Belmont, WI | HAIL FELL FOR ABOUT 2 TO 3 MINUTES. ALSO NOTED A ROTATING WALL CLOUD BETWEEN 714 PM CDT AND 731 PM CDT WITH AN EARLIER CELL THAT TRACKED FROM 2 MILES NNW OF BELMONT TO 1 MILE EAST OF BELMONT. DELAYED REPORT. |
| Jul 27, 8:10 PM CDT | TORNADO 0 | 2 Ne Gratiot, WI | THIS TORNADO SPUN UP ABOUT 0.2 MILES SOUTH OF THE INTERSECTION OF CHURCH ROAD AND HIGHWAY 78...OR ABOUT 2.6 MILES NORTHEAST OF GRATIOT. TREE LIMBS ABOUT 1 FOOT IN DIAMETER WERE BLOWN DOWN AND SMASHED THREE VEHICLES. SOME TREES WERE ALSO BLOWN DOWN. THERE WAS M |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 724 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KMKX 280015 TORMKX WIC065-280115- /O.NEW.KMKX.TO.W.0017.090728T0015Z-090728T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 715 PM CDT MON JUL 27 2009 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * TORNADO WARNING FOR... LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 815 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR PLATTEVILLE...AND MOVING EAST AT 25 MPH. * THIS TORNADIC STORM WILL BE NEAR... LESLIE BY 725 PM CDT... BELMONT BY 730 PM CDT... DARLINGTON BY 755 PM CDT... LAMONT BY 810 PM CDT... 4 MILES WEST OF ARGYLE...4 MILES NORTH OF SOMERS AND 5 MILES NORTHWEST OF WOODFORD BY 815 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4281 9043 4278 8984 4251 8984 4265 9043 TIME...MOT...LOC 0016Z 281DEG 23KT 4276 9043 $$ GEHRING
3 follow-up statements
000 WWUS53 KMKX 280024 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 724 PM CDT MON JUL 27 2009 WIC065-280115- /O.CON.KMKX.TO.W.0017.000000T0000Z-090728T0115Z/ LAFAYETTE WI- 724 PM CDT MON JUL 27 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR LAFAYETTE COUNTY... AT 723 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED NEAR BELMONT...OR 8 MILES EAST OF PLATTEVILLE...MOVING EAST AT 30 MPH. THE POSSIBLE TORNADO WILL BE NEAR... DARLINGTON BY 745 PM CDT... LAMONT BY 755 PM CDT... SOMERS AND ARGYLE BY 805 PM CDT... WOODFORD AND SOUTH WAYNE BY 810 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4281 9043 4278 8984 4251 8984 4265 9043 TIME...MOT...LOC 0023Z 285DEG 27KT 4272 9032 $$ MBK
000 WWUS53 KMKX 280045 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 745 PM CDT MON JUL 27 2009 WIC065-280115- /O.CON.KMKX.TO.W.0017.000000T0000Z-090728T0115Z/ LAFAYETTE WI- 745 PM CDT MON JUL 27 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR LAFAYETTE COUNTY... AT 741 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED NEAR DARLINGTON...MOVING EAST TO SOUTHEAST AT 30 MPH. THE POSSIBLE TORNADO WILL BE NEAR... LAMONT AND GRATIOT BY 755 PM CDT... SOMERS AND ARGYLE BY 805 PM CDT... WOODFORD AND SOUTH WAYNE BY 810 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. && LAT...LON 4281 9043 4278 8984 4251 8984 4265 9043 TIME...MOT...LOC 0042Z 285DEG 27KT 4268 9013 $$ MBK
000 WWUS53 KMKX 280107 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 807 PM CDT MON JUL 27 2009 WIC065-280115- /O.CON.KMKX.TO.W.0017.000000T0000Z-090728T0115Z/ LAFAYETTE WI- 807 PM CDT MON JUL 27 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR LAFAYETTE COUNTY... AT 805 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED NEAR LAMONT...OR NEAR DARLINGTON...MOVING EAST AT 25 MPH. THE TORNADO WILL BE NEAR... SOMERS AND WOODFORD BY 815 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 4281 9043 4278 8984 4251 8984 4265 9043 TIME...MOT...LOC 0106Z 286DEG 22KT 4265 9002 $$ MBK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 27, 3:28 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 27, 3:28 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT MON JUL 27 2009 .FORECAST FOCUS ON SEVERE THIS EVENING...CHANCES OF STORMS TUESDAY...THEN CONTINUED ACTIVE PATTERN INTO THE WEEKEND. .SHORT TERM /TONIGHT THROUGH THURSDAY/... COLD FRONT LOCATED OVER SERN MN TO NCRL IA THIS AFTERNOON WILL SAG SOUTHEAST ACROSS CWA TONIGHT. ATM HAS BECOME QUITE UNSTABLE LATE THIS AFTERNOON WITH MLCAPE VALUES APPROACHING 2000 J/KG...SBLI/S AROUND -7...AND MID LEVEL LAPSE RATES APPROACHING 7.0 C/KM. POOLING OF 65-70F DEW POINTS ALONG THE FRONT COULD ENHANCE THE INSTABILITY AS THE FRONT APPROACHES THIS EVENING. SOUNDINGS INDICATE A GOOD VEERING PROFILE...BUT WIND SPEEDS ARE SOMEWHAT WEAK THEREBY LIMITING BRN SHEAR VALUES TO AROUND 30 KNOTS. HOWEVER...30 KNOTS CAN CERTAINLY SUPPORT SOME SUPERCELLS THROUGH THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT EITHER WITH DECENT LOW LEVEL SHEAR AND LOCALIZED INTERACTION WITH OUTFLOW BOUNDARIES. STORM MOTION IS PRETTY SLOW...SO WILL HAVE TO WATCH POTENTIAL FOR HEAVY RAINFALL AS WELL. THE FRONT WILL CLEAR THE CWA BY 12Z TUESDAY...BUT WILL REMAIN NEARBY ENOUGH TO WARRANT A CONTINUED MENTION OF CHANCE OF STORMS FOR THE MORNING. DRY AIR INFILTRATING SOUTH BY AFTERNOON SHOULD KILL ANY REMAINING CHANCES. RIDGE OF HIGH PRESSURE PUSHING OVERHEAD TUESDAY NIGHT WITH DEW POINTS POSSIBLY INTO THE 40S UNDER CLEAR SKIES WILL BRING A CHILLY NIGHT. MAV GUIDANCE SHOWS UPPER 40S FOR LOWS OVER SC WI...BUT WON/T GO QUITE THIS COOL YET. THE URBAN HEAT ISLAND OF MILWAUKEE METRO SHOULD KEEP THINGS IN THE LOW 60S. NEXT WAVE TO BE CONCERNED ABOUT COMES THURSDAY ACCORDING TO THE NAM AND GFS. ECMWF HAS NO SUCH WAVE. CONSISTENCY BETWEEN THE NAM AND GFS IS ACTUALLY PRETTY GOOD WITH BRINGING ANOTHER ROUND OF STORMS IN HERE BY AFTERNOON. CAN/T IGNORE THE CONSISTENCY BETWEEN THESE TWO MODELS...SO WILL CONTINUE WITH A CHANCE. .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... RETURN FLOW SETS UP FOR THE REST OF THE WEEK INTO NEXT WEEKEND. TEMPERATURES AND DEW POINTS WILL FINALLY REACH NEAR NORMAL LEVELS DURING THIS PERIOD. A NEARLY STATIONARY FRONT WILL SAG SOUTH INTO THE CWA SATURDAY AND REMAIN NEARBY THROUGH SUNDAY...BRINGING MORE CHANCES OF STORMS. BY EARLY NEXT WEEK...THE DRY AND COOL WEATHER REGIME CONTINUES WITH PESKY NORTHWEST FLOW. && .AVIATION...PREVAILING VFR CONDITIONS EXPECTED THROUGH TUESDAY. DIURNAL CUMULUS...SCATTERED TO BROKEN MID LEVEL CLOUDS...AND ISOLATED SHOWERS TO AFFECT TAF SITES UNTIL ABOUT 00Z TUESDAY. CONVECTION WITH LOCAL MVFR VISIBILITIES THEN POSSIBLE ALONG PASSING WARM FRONT AND COLD FRONT THIS EVENING...MAINLY BETWEEN 00Z AND 06Z TUESDAY. SOUTHWEST WINDS THEN SHIFT TO NORTHWEST AFTER COLD FRONTAL PASSAGE BETWEEN 12Z AND 15Z TUESDAY. SOME CONVECTION MAY LINGER NEAR KENW TUESDAY MORNING...BUT UNCERTAINTY WITH PLACEMENT KEEPS MENTION OUT OF TAFS FOR NOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...BORGHOFF AVIATION/MARINE...WOOD
Hazardous weather outlook, Jul 27, 6:02 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 602 PM CDT MON JUL 27 2009 WIZ046-047-051-052-056>060-062>072-280915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 602 PM CDT MON JUL 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. CHANCES FOR THUNDERSTORMS WILL DECREASE FROM NORTHWEST TO SOUTHEAST AFTER THE COLD FRONTAL PASSAGE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS MAY LINGER TUESDAY MORNING ACROSS SOUTHEAST WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. LMZ643>646-280915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 602 PM CDT MON JUL 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. CHANCES FOR THUNDERSTORMS WILL DECREASE FROM NORTHWEST TO SOUTHEAST AFTER THE COLD FRONTAL PASSAGE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS MAY LINGER TUESDAY MORNING ACROSS THE NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 27, 6:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST DALTON 43.66N 89.21W
07/27/2009 E60 MPH GREEN LAKE WI LAW ENFORCEMENT
ESTIMATED 60 MPH GUST IN DALTON.
&&
WOODLocal storm report, Jul 27, 6:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD 4 S AVOCA 43.13N 90.33W
07/27/2009 IOWA WI TRAINED SPOTTER
4 MILES SOUTH OF HWY 133
&&
FRANKSLocal storm report, Jul 27, 6:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 5 SSE GLEN OAK 43.68N 89.32W
07/27/2009 MARQUETTE WI EMERGENCY MNGR
STRUCTURAL DAMAGE JUST NORTHWEST OF DALTON NEAR GOLDEN
ROAD AND LOVERS LANE. POSSIBLE TORNADO.
&&
BORGHOFFLocal storm report, Jul 27, 6:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL CAMBRIA 43.54N 89.11W
07/27/2009 E0.88 INCH COLUMBIA WI TRAINED SPOTTER
&&
FRANKSLocal storm report, Jul 27, 6:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL CAMBRIA 43.54N 89.11W
07/27/2009 E1.00 INCH COLUMBIA WI LAW ENFORCEMENT
QUARTER SIZE HAIL FROM CAMBRIA UP TO HWY 33
&&
FRANKSLocal storm report, Jul 27, 7:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
701 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL LINDEN 42.92N 90.27W
07/27/2009 E0.50 INCH IOWA WI FIRE DEPT/RESCUE
&&
FRANKSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:20 PM CDT | Flash Flood Warning | MKX | Lafayette | 2 hr |
| Jul 27, 8:15 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 32 min |
Nearby
Tornado Warnings in Wisconsin, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.